EconPapers    
Economics at your fingertips  
 

Subadditive Probabilities and Portfolio Inertia

Mario Henrique Simonsen and Sergio Werlang

Brazilian Review of Econometrics, 1991, vol. 11, issue 1

Abstract: We show that in the presence of uncertainty (in the sense of Knight), as axiomatized by Schmeidler (1982, 1984) and Gilboa (1987) (as opposed to the classical view of Savage (1954)) one may obtain portfolio inertia with positive quantities held of all assets. We also present a comprehensive survey of the recent literature on uncertainty, with special emphasis on the subadditive probabilities model.

Date: 1991
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/3007 (text/html)

Related works:
Working Paper: Subadditive probabilities and portfolio inertia (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:11:y:1991:i:1:a:3007

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-20
Handle: RePEc:sbe:breart:v:11:y:1991:i:1:a:3007